Your Health. Your Family. Your Choice.
Administered by: Other Purchased by: Other
Life Threatening? No
Write-up: Information has been received from a health professional concerning a 26 year old female with sulfonamide allergy who on 22-FEB-2007 was vaccinated, in the left arm, with a first dose of Gardasil (lot # 655849/0263U). There was no concomitant medication. There were no adverse symptoms reported after the first dose. On 24-APR-2007 the patient was vaccinated with Gardasil a second dose. Immediately after the vaccination, the patient experienced left arm pain, nausea, dizziness and loss of appetite. On 25-APR-2007 the patient experienced a lot of pain in her left arm that radiated down to her hand. Her fingers were weak and she was unable to use her hand. Also on that same day the pain radiated to the patient''s left leg for a half an hour. Patient was treated with ice and ibuprofen. On 26-APR-2007 the patient recovered. The reporting registered nurse considered unable to use her hand, nausea, loss of appetite, dizziness, fingers were weak, pain in left arm that radiated down her hand, and left leg pain to be disabling.
Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166